# SDR 2006FA0000089

- Difficulty date: December 30, 2005
- Submitted: January 26, 2006
- Operation: General aviation
- Aircraft: N542LB
- Make and model: Cessna T182T
- Aircraft serial: T18208402
- Engine: Lyc TIO540*
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Line
- Part number: LW120980210
- Condition: Worn
- Location: Engine
- Part time: 101 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND FUEL INJECTION LINE RUBBING CYLINDER COOLING FINS.  CAUSING WEAR TO THE LINE.  IF WORN CAN CAUSE FUEL LEAK ON TO THE TURBO CHARGER.  AD WAS IN COMPLIANCE BUT THE CLAMP WAS LOOSE ALLOWING FUEL LINE TO ROTATE.  (SW01200603311) (K)
